# SDR FDEA2020011640130

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE FLOOR SUPPORT IS CORRODED AT 2 NUT PLATES BELOW FLOOR BS 58-RBL 55. REMOVED AND REPLACED NUT PLATES IAW SRM 51-40-21, REMOVE CORROSION IAW SRM 51-74-10, MATERIAL NOMINAL 0.130, MATL REMOVED 0.010, REMAINING 0.120, MINIMUM MATL ALLOWED 0.085, IN LIMITS IAW SRM 53-10-15, ALODINE AND PRIMED AREA IAW SRM 51-21-10, TOP COATED AREA IAW SRM 51-75-10, INSTALLED SPLICE AND TRAY AND SIDE SLANT SUPPORT IAW SRM 51-40-21.
